Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/43123
DC FieldValueLanguage
dc.contributor.authorTsai, C.P.en_US
dc.contributor.author蔡清標zh_TW
dc.contributor.authorChen, H.B.en_US
dc.contributor.authorLee, F.C.en_US
dc.date2006zh_TW
dc.date.accessioned2014-06-06T08:09:34Z-
dc.date.available2014-06-06T08:09:34Z-
dc.identifier.issn0029-8018zh_TW
dc.identifier.urihttp://hdl.handle.net/11455/43123-
dc.description.abstractA numerical model is presented in this study to investigate the wave transformation over a submerged permeable breakwater on a porous slope seabed. For this purpose, the time-dependent mild-slope equation is newly derived for waves propagating over two layers of porous medium. This new mild-slope equation involves the parameters of the porous medium, and it is a type of hyperbolic differential equation, therefore numerically efficient. The validity of the present model is verified based on the comparisons with the previous experiments. The effects of the permeable properties of both the porous seabed and the submerged permeable breakwater are discussed in detail. The geometry of the submerged permeable breakwater to the wave transformation is also investigated based on the numerical solutions. (C) 2005 Elsevier Ltd. All rights reserved.en_US
dc.language.isoen_USzh_TW
dc.relationOcean Engineeringen_US
dc.relation.ispartofseriesOcean Engineering, Volume 33, Issue 11-12, Page(s) 1623-1643.en_US
dc.relation.urihttp://dx.doi.org/10.1016/J.oceaneng.2005.09.006en_US
dc.subjectwave transformationen_US
dc.subjectsubmerged permeable breakwateren_US
dc.subjectporous seabeden_US
dc.subjecttime-dependent mild-slope equationen_US
dc.subjecttransmissionen_US
dc.titleWave transformation over submerged permeable breakwater on porous bottomen_US
dc.typeJournal Articlezh_TW
dc.identifier.doi10.1016/J.oceaneng.2005.09.006zh_TW
item.fulltextno fulltext-
item.grantfulltextnone-
item.openairetypeJournal Article-
item.languageiso639-1en_US-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
Appears in Collections:土木工程學系所
Show simple item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.